# SDR SWIA201335232

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 29,716 hours, 24,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN BETWEEN FS 755.00 TO VS 67.5% STRINGERS 25R TO 26L HAS THREE DENTS.  C-CHECK REPAIRED REAR FUSELAGE SKIN BETWEEN FS 755.00 TO VS 67.5% STRINGERS 24L TO 24R IAW REO.
